- Contains no aspirin
- Do not take more than directed (see overdose warning)
- Adults and children 12 years and over:
- Take 2 caplets every 8 hours with water
- Swallow whole; do not crush, chew, split or dissolve
- Do not take more than 6 caplets in 24 hours
- Do not use for more than 10 days unless directed by a doctor
- Children under 12 years: do not use
Store at 20-25°C (68-77°F). Avoid excessive heat 40°C (104°F). © 2015 Walgreen Co.
- More than 6 caplets in 24 hours, which is the maximum daily amount
- With other drugs containing acetaminophen
- 3 or more alcoholic drinks every day while using this product
- Skin reddening
- With any other drug containing acetaminophen (prescription or nonprescription). If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist
- If you are allergic to acetaminophen or any of the inactive ingredients in this product
- Pain gets worse or lasts more than 10 days
- Fever gets worse or lasts more than 3 days
- New symptoms occur
- Redness or swelling is present
These could be signs of a serious condition
Keep out of reach of children.
Overdose warning: In case of overdose, get medical help or contact a Poison Control Center right away (1-800-222-1222). Quick medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms.
|Serving Size||1 Caplet|
|Serving Per Container|
|Amount per Serving||%DV|
This product has no shipping restrictions.
Shipping Weight (in lbs): 0.1
Product in inches (LxWxH): 1.76x 3.34x 1.76
Item Code: 913741
*Many of these answers are provided by manufacturers or other customers. Walgreens does not review, verify, or endorse those answers, which represent the sole opinions of those parties.